# SDR AWXA200401241

- Difficulty date: October 23, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536114900100
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, EXFOLIATION CORROSION WAS FOUND ON PASSENGER CABIN FLOOR PANEL 222FF.  MAINTENANCE BLENDED OUT CORROSION ON PASSENGER CABIN FLOOR PANEL 222FF; FABRICATED A DOUBLER; INSTALLED REPAIR PART IAW ER 26-5312-00151-BA1.
